Get your Health question answered in 3 easy steps

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes loss in erection during sex?

Answered by
Dr.
Dr. Saatiish Jhuntrraa

Sexologist

Practicing since :1983

Answered : 1525 Questions

default
Posted on Tue, 5 Aug 2014 in Sexual Health
Question: I'm 32 years Newly married male. Iam doing foreplay around 15- 20. After foreplay Iam inserting my penis which is expanded abt 3 inches. And after 3 minutes my penis becomes soft sometimes because of my thoughts.
Kindly help me
doctor
Answered by Dr. Saatiish Jhuntrraa 27 minutes later
Brief Answer:
Focus on pleasure

Detailed Answer:
Hello
Thanks for choosing wwwhealthcaremagic
you have already told that you lose erection due to thoughts. I suppose these are anxiety provoking thoughts concerning performance or satisfaction of your partner. I suggest to focus only on pleasure you receive and give and don't worry about the resultant satisfaction level. Focus on pleasure will result in satisfactory experience .
Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Saatiish Jhuntrraa 6 minutes later
Sir thanks for reply. Can you suggest me any medicine like viagra which increases stamina.
Is it ok to lose erection at that time
doctor
Answered by Dr. Saatiish Jhuntrraa 6 minutes later
Brief Answer:
Normal to have transient softness during sex

Detailed Answer:
Hello
generally, people lose erection for a few seconds while having sex but regain it if they do not stop pleasure activity. I think this is what will happen to you as well. Some times, it is normal to have some softness 3-4 times during a complete sex cycle. You need to focus on the pleasure, not on the state of penis. You can try Viagra 25 mg as well.
Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Saatiish Jhuntrraa 29 minutes later
Sir is it ok to use viagra as we want go for child immediately.
I heard that it will have side effects.
Sometimes Iam getting confused in inserting penis in vagina. My wife says not there, here like that.pls help me
doctor
Answered by Dr. Saatiish Jhuntrraa 3 minutes later
Brief Answer:
Have you had forst sex ?

Detailed Answer:
Hello
Have you penetrated her vagina as yet or not? online counselling sessions are available on wwwonlinesexsolutions to help you out.
Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on Anxiety

doctor1 MD

I started experiencing an electrical shock sensation during sleep several weeks ago. I am 51 yr old female. My DR prescribed xanax for nighttime panic attacks, but the shocks continue. I have them every night, several times and if they are particularly bad, I have to catch my breath. Almost like hypervenitilating. Trying to get scheduled for sleep study....any other suggestions?

doctor1 MD

I am 21 year old female, 5'6 150 pounds, and for the past few months, perhaps about two months, I have had moments where my chest feels incredibly tight. A lump in my throat. Pain in my chest and neck. It is very painful when it happens and last from about 6 minutes to 25. I am wondering what this could possibly be, some people suggested anxiety attacks?

doctor1 MD

Hi I am a 17 year old male I am 6 ft tall and 175 lbs recently I have been feeling dizzy and weak and my heart beats fast at times with sweaty palms. In the past I experience the same things and the Dre said it was my sugar dropping and panic attacks I'm afraid this could be serious. Help?

doctor1 MD

Hi there im asking this qustion for my friend, a 21 year old female who at random times has a sudden increase in heart rate, quite rapid i felt it. During or soon after her heart is racing she gets uncontrollable shakes and a minor headache. She hasn't seen a doctor for this, but what i've found online is possible panic attack? She said that her arm went tingly, like the feeling when a body part falls asleep, but it was only momentarily. She also vomited. Any suggestions docs?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?